# SDR SWI2025F00386

- Difficulty date: March 17, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N610UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000808
- Aircraft time: 11,920 hours, 7,732 cycles
- System (JASC): 3400 · Navigation System
- Part: Aoa
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AOA LIMIT FAIL, AT FAIL, AP FAIL, AT 34000 FT, STICKER AND LOW SPEED QUE SHOOTING UP. AIRSPEED WAS NOT SLOW, INDICATING PROPERLY.    (FLIGHT 5916 - FILED OPEN)    THIS IS CURRENTLY A WORK IN PROGRESS
